Alert archive / North Dakota / High Wind Watches in 2011

High Wind Watch 4, NWS Bismarck, ND

September 19, 201130 counties in North Dakota

NWS Bismarck, ND issued this high wind watch at Sep 19, 2011, 2:53 AM MDT for 30 counties in North Dakota. It took effect at Sep 20, 2011, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 19, 2011, 2:53 AM MDT (08:53 UTC)
In effect from
Sep 20, 2011, 12:00 AM MDT
Expired
Sep 19, 2011, 2:18 PM MDT
In force
Issued by
NWS Bismarck, ND
All 30 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 58 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
2560 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WWUS73 KBIS 190853
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
353 AM CDT MON SEP 19 2011

...VERY STRONG WINDS LATE MONDAY NIGHT INTO TUESDAY...

.VERY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A
COLD FRONT ON THE BACKSIDE OF A STRONG LOW PRESSURE SYSTEM LATE
MONDAY NIGHT AND INTO TUESDAY ACROSS CENTRAL AND MUCH OF WESTERN
NORTH DAKOTA...WITH SUSTAINED SURFACE WINDS TO 40 MPH WITH GUSTS
TO 60 MPH POSSIBLE. THE STRONGEST WINDS WILL BE LOCATED ACROSS THE
SOUTHWEST LATE MONDAY NIGHT INTO THE EARLY MORNING HOURS ON
TUESDAY...WITH THE STRONGEST WINDS THEN SHIFTING INTO CENTRAL
NORTH DAKOTA DURING THE LATE MORNING HOURS AND INTO THE AFTERNOON.
THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES
ON EAST-WEST ORIENTED ROADS...AND MAY BE ABLE TO CAUSE PROPERTY
DAMAGE.


NDZ017-018-031>033-040-041-043-044-192200-
/O.NEW.KBIS.HW.A.0004.110920T0600Z-110921T0000Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
353 AM CDT MON SEP 19 2011 /253 AM MDT MON SEP 19 2011/

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING. 

* NORTHWEST WINDS SUSTAINED TO 40 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE LATE MONDAY NIGHT INTO TUESDAY ACROSS SOUTHWEST NORTH
  DAKOTA.

* THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS...AND MAY BE ABLE TO CAUSE
  PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-192200-
/O.NEW.KBIS.HW.A.0004.110920T0900Z-110921T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
353 AM CDT MON SEP 19 2011 /253 AM MDT MON SEP 19 2011/

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING. 

* NORTHWEST WINDS SUSTAINED TO 40 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE EARLY TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS
  CENTRAL NORTH DAKOTA.  

* THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS...AND MAY BE ABLE TO CAUSE
  PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

AYD
1 follow-up statement
558 
WWUS73 KBIS 192018
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM CDT MON SEP 19 2011

...VERY STRONG WINDS TONIGHT INTO TUESDAY...

.VERY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A
COLD FRONT ON THE BACKSIDE OF A STRONG LOW PRESSURE SYSTEM TONIGHT
THROUGH TUESDAY ACROSS CENTRAL AND MUCH OF WESTERN NORTH
DAKOTA. SUSTAINED SURFACE WINDS WILL INCREASE TO AROUND 40 MPH
WITH GUSTS TO 60 MPH POSSIBLE. THE STRONGEST WINDS WILL BE LOCATED
ACROSS THE SOUTHWEST TONIGHT...WITH THE STRONGEST WINDS THEN SHIFTING
INTO CENTRAL NORTH DAKOTA TUESDAY MORNING. THE STRONG WINDS WILL
THEN SHIFT EAST INTO THE JAMES RIVER BASIN THROUGH THE AFTERNOON
HOURS. WINDS SHOULD TAPER OFF BY TUESDAY EVENING. THESE WINDS WILL
MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES ON EAST-WEST
ORIENTED ROADS...AND COULD CAUSE PROPERTY DAMAGE.

NDZ017-018-031>033-040-041-043-044-201100-
/O.UPG.KBIS.HW.A.0004.110920T0600Z-110921T0000Z/
/O.NEW.KBIS.HW.W.0008.110920T0000Z-110920T1800Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
318 PM CDT MON SEP 19 2011 /218 PM MDT MON SEP 19 2011/

...HIGH WIND WARNING IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO 1 PM CDT /NOON MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO 1 PM CDT /NOON MDT/ TUESDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

* NORTHWEST WINDS SUSTAINED TO 40 MPH WITH GUSTS TO 60 MPH WILL
  DEVELOP TONIGHT AND WILL CONTINUE THROUGH TUESDAY MORNING ACROSS
  SOUTHWEST NORTH DAKOTA.

* THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS...AND MAY CAUSE PROPERTY
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-201100-
/O.UPG.KBIS.HW.A.0004.110920T0900Z-110921T0300Z/
/O.NEW.KBIS.HW.W.0008.110920T0600Z-110921T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
318 PM CDT MON SEP 19 2011 /218 PM MDT MON SEP 19 2011/

...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
7 PM CDT /6 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM
CDT /6 PM MDT/ TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* NORTHWEST WINDS SUSTAINED TO 40 MPH WITH GUSTS TO 60 MPH WILL
  DEVELOP AFTER MIDNIGHT TONIGHT AND WILL CONTINUE THROUGH TUESDAY
  AFTERNOON ACROSS CENTRAL NORTH DAKOTA.

* THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS...AND MAY CAUSE PROPERTY
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TM

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Sep 19, 2:43 AM MDT, 10 minutes earlier.

Area forecast discussion, Sep 19, 2:43 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
343 AM CDT MON SEP 19 2011

.SHORT TERM...TODAY THROUGH TUESDAY...

THE MAIN CONCERN IN THE SHORT TERM FORECAST IS CENTERED UPON THE
DEEPENING CYCLONE ACROSS SOUTHERN CANADA AND INTO NORTHEAST NORTH
DAKOTA TONIGHT THROUGH TUESDAY. MODELS ARE IN GOOD AGREEMENT ON THE
UPPER LEVEL WAVE ACROSS SOUTHWEST BRITISH COLUMBIA THIS MORNING
PROPAGATING TO THE EAST AND ENTERING WESTERN NORTH DAKOTA THIS
EVENING...PROCEEDING TO CONTINUE TO DEEPEN AND CLOSE OFF AND
BECOME A NEARLY VERTICALLY STACKED SYSTEM ACROSS NORTHEAST NORTH
DAKOTA EARLY TUESDAY MORNING. AT THE SURFACE A COLD FRONT IS
FORECAST TO ENTER WESTERN NORTH DAKOTA EARLY THIS EVENING AND
PROPAGATE THROUGH THE JAMES RIVER VALLEY BY 06 UTC TONIGHT. THE
MAIN CONCERN IS FOR VERY STRONG WINDS BEHIND THE COLD FRONT AND IN
THE NORTHWEST AND SOUTHWEST QUADRANTS OF THE SURFACE LOW LATE
MONDAY NIGHT AND THROUGH TUESDAY. BUFR SOUNDINGS INDICATE PEAK
FLOW OF 45 TO 55 KTS AT THE TOP OF THE MIXED LAYER ACROSS WESTERN AND
CENTRAL NORTH DAKOTA DURING THE AFOREMENTIONED TIME FRAME. WHEN
COUPLED WITH STRONG SUBSIDENCE ON THE WESTERN SIDE OF THE UPPER
LEVEL LOW...UNIDIRECTIONAL FLOW THROUGH MUCH OF THE
TROPOSPHERE...ISALLOBARIC FORCING AND A STRONG PRESSURE GRADIENT
ON THE BACKSIDE OF THE SURFACE LOW...BELIEVE SUSTAINED NORTHWEST SURFACE
WINDS OF 30-35 KTS WITH GUSTS OF 40-50KTS WILL BE POSSIBLE ACROSS
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA LATE MONDAY NIGHT THROUGH
TUESDAY. THE STRONGEST WINDS SHOULD BE ACROSS THE SOUTHWEST DURING THE
06-15 UTC TIME FRAME ON TUESDAY...SHIFTING INTO THE CENTRAL
PORTIONS OF THE STATE THEREAFTER. HAVE ISSUED A HIGH WIND WATCH
FOR SOUTHWEST NORTH DAKOTA FROM 06-24 UTC ON TUESDAY...WITH THE
WATCH GOING INTO EFFECT FOR CENTRAL NORTH DAKOTA FROM 09 TUESDAY
THROUGH 03 UTC ON WEDNESDAY.

PREICPITATION SHOULD OVERSPREAD THE ENTIRE CWA FROM 00-06 UTC THIS
EVENING AND TONIGHT...WITH WRAP AROUND PRECIPITATION ASSOCIATED WITH
THE STACKED SYSTEM CONTINUING FROM NORTH CENTRAL NORTH DAKOTA THOUGH
THE UPPER JAMES RIVER VALLEY THROUGH MUCH OF THE DAY ON
TUESDAY...WITH CLEARING ACROSS THE SOUTHWEST AND INTO THE HIGHWAY
83 CORRIDOR LATE TUESDAY MORNING AND INTO THE EARLY AFTERNOON AS
DRY AIR IS ADVECTED INTO THE SYSTEM. DID ADD A MENTION OF ISOLATED
EMBEDDED THUNDERSTORMS THROUGH 12 UTC BEFORE THE LOW CLOSES OFF AS
THE THERMODYNAMICS ASSOCIATED WITH THE OPEN WAVE SHOULD BE ABLE
TO SUPPORT SOME CLOUD ELECTRIFICATION. IT SHOULD BE NOTED THAT
PRECIPITATION INDUCED DOWNDRAFTS MAY AID IN MOMENTUM TRANSFER OF
PEAK WINDS AT THE TOP OF THE MIXING LAYER TO THE SURFACE ACROSS
THE AREA. ANOTHER CONCERN ON TUESDAY WILL BE FOR FIRE WEATHER
ACROSS THE FAR SOUTHWEST...SEE THE FIRE WEATHER DISCUSSION BELOW
FOR DETAILS.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...

BIGGEST STORY OF EXTENDED WILL BE LONGWAVE RIDGING OVER WESTERN
CONUS AND ROCKIES...FOLDING OVER NORTHERN PLAINS AS DEEP LOW SPINS
OVER GREAT LAKES AND MIDWEST. MODELS IN GOOD AGREEMENT AND USED A
BLEND OF THE MEDIUM RANGE MODELS FOR THE GRIDS.

AT BEGINNING OF EXTENDED SURFACE LOW IS TRACKING NORTHEAST OF
FORECAST AREA WITH LINGERING SHOWERS AND GUSTY WINDS MOVING EAST. AS
LOW DEPARTS COLD HIGH PRESSURE WILL BUILD BEHIND THE SYSTEM AND OVER
WESTERN AND CENTRAL NORTH DAKOTA FOR COLD OVERNIGHT WEDNESDAY NIGHT.
AFTER THAT RIDGING BUILDS OVER NORTHERN PLAINS FOR MILD AND DRY
REMAINDER OF EXTENDED.

&&

.AVIATION...

EXPECT VFR CONDITIONS OVER WESTERN AND CENTRAL NORTH DAKOTA
AERODROME SITES. WINDS WILL BEGIN INCREASING LATE IN THE
PERIOD...VEERING FROM SOUTHWEST TO NORTHWEST FROM WEST TO EAST
BEGINNING AFT 00Z.

&&

.FIRE WEATHER...

AS DESCRIBED IN THE SHORT TERM FORECAST DISCUSSION...STRONG
NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WITH GUSTS OF 50 TO 60
MPH ARE EXPECTED TO DEVELOP BEHIND A COLD FRONT ON THE BACKSIDE OF
A STRONG SURFACE LOW PRESSURE SYSTEM LATE MONDAY NIGHT INTO
TUESDAY. THE GREATEST FIRE WEATHER CONCERN WILL BE ACROSS THE DRY
FAR SOUTHWEST WHERE PERCENT GREEN VALUES ARE THE LOWEST AND
CLEARING THROUGH THE DAY SHOULD ALLOW RELATIVE HUMIDITY VALUES TO
FALL TO NEAR 30 PERCENT. ALTHOUGH THIS IS NOT A CRITICAL
VALUE FOR RELATIVE HUMIDITY...THE STRONG WINDS WILL YIELD A VERY
HIGH FIRE DANGER GIVEN THE STATE OF THE VEGETATION...AND A FIRE
WEATHER WATCH IS IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA ON
TUESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051.

HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
NDZ017-018-031>033-040-041-043-044.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NDZ040-043.

&&

SHORT TERM/FIRE...PJA
LONG TERM/AVIATION....HW
Hazardous weather outlook, Sep 18, 3:13 AM MDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
413 AM CDT SUN SEP 18 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
413 AM CDT SUN SEP 18 2011 /313 AM MDT SUN SEP 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS POSSIBLE MONDAY NIGHT...BUT NO SEVERE
WEATHER IS EXPECTED.

ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED WITH WIND GUSTS
UP TO 40 MPH. A WIND ADVISORY MAY BE NEEDED ALONG AND SOUTH OF
STATE HIGHWAY 200.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LTH/AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:03 AM MDTFire Weather WatchBISBowman, Slope24 hr
Sep 19, 2:18 PM MDTHigh Wind WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 24 more28 hr

Nearby

High Wind Watches in North Dakota, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.